# SDR FDEA201502260601

- Difficulty date: February 26, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71881
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LE LOWER ACCESS PANEL 519CB INBD EDGE CUT OUT CORNER.  FOUND CRACK AT STATION  XOS 611.  REPAIR CARRIED OUT PER SRM 57-40-01-2R FIGURE 201 REPAIR 18.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 INITIAL INSPECTION TO BE CARRIED OUT AT   NEXT 'C' CHECK NOT EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION AT EVERY 'C'   CHECK NOT EXCEEDING 24 MONTHS PER SRM 57-40-01-2R TABLE 203 REPAIR 18 REQUIREMENTS.
